# SDR 2001UALA01325

- Difficulty date: July 7, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 29,016 hours, 21,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP CORRODED AT BS 986.5, RBL 22.5- RBL 31.  REPAIRED FLOORBEAM.  MAJOR REPAIR ACCOMPLISHED.
